MathSciNet Relay Station
MathSciNet bibliographic data
MR747196 35K60
Baras, Pierre Non-unicité des solutions d'une equation d'évolution non-linéaire. (French) [Nonuniqueness of the solutions of a nonlinear evolution equation] Ann. Fac. Sci. Toulouse Math. (5) 5 (1983), no. 3-4, 287–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement